# SDR FDEA201409042453

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141N691057
- Part serial: 000156
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SEVERAL LIGHTNING STRIKES ON LT NOSE GEAR DOOR 713.  LIGHTNING STRIKES REPAIRED IAW SRM 52-80-02 REPAIR 4 & 51-70-03 PARA 5M REV 112.
